Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 15, 2016, 3:52 AM MDT for 4 counties in New Mexico. It took effect at Apr 15, 2016, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2016, 3:52 AM MDT (09:52 UTC)
- In effect from
- Apr 15, 2016, 1:00 PM MDT
- Expired
- Apr 15, 2016, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 3288 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
732 WWUS85 KABQ 150952 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 352 AM MDT FRI APR 15 2016 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF THE RIO GRANDE VALLEY AND THE HIGH PLAINS OF EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY AND ABUNDANT INSTABILITY... .AS AN UPPER LEVEL LOW APPROACHES NEW MEXICO FROM THE NORTHWEST EXPECT STRONG WIND AND LOW HUMIDITY TO IMPACT SOCORRO/VALENCIA COUNTIES AS WELL AS PORTIONS OF THE EASTERN PLAINS WEST OF THE SURFACE DRYLINE. THE ATMOSPHERE SHOULD BE UNSTABLE WITH UNUSUALLY HIGH MIXING HEIGHTS...HAINES 5 VALUES AND ABOVE NORMAL TEMPERATURES ACROSS THE AFOREMENTIONED AREAS. RECENT RAINFALL MAY HAVE MITIGATED FIRE DANGER RATINGS IN THE SHORT TERM BUT GRASS FUELS CAN DRY OUT QUICKLY. NMZ106-108-152130- /O.UPG.KABQ.FW.A.0021.160415T1900Z-160416T0200Z/ /O.NEW.KABQ.FW.W.0016.160415T1900Z-160416T0200Z/ MIDDLE RIO GRANDE VALLEY-EAST CENTRAL PLAINS- 352 AM MDT FRI APR 15 2016 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...CRITICAL FIRE WEATHER WILL BE POSSIBLE OVER THE MIDDLE RIO GRANDE VALLEY OF NEW MEXICO AND ALSO PORTIONS OF THE EAST CENTRAL HIGH PLAINS OF THE STATE THIS AFTERNOON AND INTO THE EARLY EVENING. * 20 FOOT WINDS...SUSTAINED FROM THE SOUTH SOUTHWEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 45 AND 50 MPH. * RELATIVE HUMIDITY...DROPPING TO 10 TO 15 PERCENT IN THE MID TO LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
1 follow-up statement
328 WWUS85 KABQ 152059 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 PM MDT FRI APR 15 2016 ...RED FLAG WARNING IN EFFECT FOR SOCORRO COUNTY PORTIONS OF THE RIO GRANDE VALLEY AND PORTIONS OF THE HIGH PLAINS SOUTH OF INTERSTATE 40 DUE TO STRONG WINDS...LOW HUMIDITY AND ABUNDANT INSTABILITY... .STRONG WIND...LOW HUMIDITY AND ABUNDANT INSTABILITY LINES UP THE MOST ACROSS THE LOWLANDS OF SOCORRO COUNTY AS WELL AS THE HIGH PLAINS SOUTH OF INTERSTATE 40. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH SUNSET BEFORE IMPROVING. NMZ106-108-160200- /O.CON.KABQ.FW.W.0016.000000T0000Z-160416T0200Z/ MIDDLE RIO GRANDE VALLEY-EAST CENTRAL PLAINS- 259 PM MDT FRI APR 15 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AREA AND TIMING...LOWLANDS OF SOCORRO COUNTY AS WELL AS THE HIGH PLAINS AREAS SOUTH OF INTERSTATE 40 THROUGH EARLY EVENING. * 20 FOOT WINDS...SUSTAINED FROM THE SOUTH SOUTHWEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH. * RELATIVE HUMIDITY...DROPPING TO 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:50 AM MDT, 2 minutes earlier.
Area forecast discussion, Apr 15, 3:50 AM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 AM MDT FRI APR 15 2016 .SYNOPSIS... WINDS WILL BE SOMEWHAT STRONGER TODAY...AS A SLOW AND ERRATICALLY MOVING UPPER STORM SYSTEM DESCENDS INTO THE GREAT BASIN AND TOWARDS NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON THROUGH THE MIDDLE RIO GRANDE VALLEY AND OVER THE EAST CENTRAL PLAINS. LOW LEVEL MOISTURE WILL SLOSH BACK AND FORTH INTO THE EASTERN PLAINS...SETTING UP POTENTIAL FOR SHOWERS AND STORMS OVER A LARGE PORTION OF NORTHERN AND CENTRAL NEW MEXICO TODAY THROUGH THE WEEKEND. LOOK FOR POTENTIAL FOR SEVERE STORMS IN THE FAR EASTERN PLAINS LATE TODAY AND TONIGHT...ALONG WITH SIGNIFICANT MOUNTAIN SNOW...PRIMARILY ACROSS THE NORTHERN MOUNTAINS...WITH LESSER AMOUNTS ALONG THE CONTINENTAL DIVIDE TONIGHT THROUGH SUNDAY. TEMPERATURES WILL BEGIN TO COOL OVER THE WEST TODAY AND AREAWIDE SATURDAY THANKS TO A COLD FRONT PLUNGING SOUTHWARD INTO THE STATE. HIGHS WILL REMAIN BELOW AVERAGE SUNDAY THROUGH TUESDAY BEFORE RECOVERING. UNSETTLED WEATHER WILL PERSIST INTO NEXT TUESDAY OR WEDNESDAY BEFORE A RIDGE OF HIGH PRESSURE RETURNS TO THE SOUTHERN ROCKIES. && .DISCUSSION... PREVIOUSLY DISCRETE AND LEADING BAND OF CLOUDS DETECTED ON SATELLITE IMAGERY PRODUCED SOME RADAR ECHOES AND SPRINKLES OVER THE NORTHERN MOUNTAINS LATE THURSDAY EVENING BUT HAVE GENERALLY DISSIPATED AT THE MOMENT. HIGHER DEW POINTS HAVE RETURNED TO THE ERN PLAINS OVERNIGHT... WITH LOWER 50S STRETCHING FROM HOBBS TO CLOVIS AND 40S THROUGH THE PECOS VALLEY. GUIDANCE STILL SHOWS THE POTENTIAL FOR PATCHY FOG THIS MORNING ALONG THE ERN BORDER SO KEPT IT IN THE WX GRIDS ALTHOUGH TRIMMED IT BACK SLIGHTLY. INTERESTINGLY...SHORT TERM MODELS HOLD THE SFC TROF ALONG THE PECOS VALLEY THIS AFTERNOON BUT MIX OUT DEW POINTS TO NEAR THE TX BORDER... AND GENERATE A LINE OF CONVECTION JUST TO OUR EAST. THE NAM12 IS ALSO MUCH FARTHER EAST THAN IT HAS BEEN CONCERNING INSTABILITY AND LOW LEVEL MOISTURE. LCL WRF HOLDS THE DEEPER MOISTURE A BIT FARTHER WEST SLIGHTLY INTO NM. APPREHENSIVE THE UPPER LOW WILL DIG FARTHER SOUTH TODAY THAN MODELS CURRENTLY THINK AS EVIDENCED BY THE SPEED MAX ON SAT IMAGERY OVER SRN NV. THEREFORE SHIFTED THE POTENTIAL FOR STG/SEVERE STORMS SLIGHTLY WESTWARD...BUT THIS WILL HAVE TO BE MONITORED. OTHERWISE...WINDS LOOK TO BE STRONG ENOUGH OVER PORTIONS OF THE EAST AND SOUTH TO HOIST A WIND ADVISORY. ACCUMULATING SNOW STILL LOOKS PROMISING FOR THE NORTHERN MOUNTAINS AS WELL AS THE CONTDVD AREA AND CHUSKA MTS OF WESTERN NM LATER TONIGHT THROUGH SATURDAY MORNING BEFORE TEMPERATURES WARM ENOUGH TO RAISE SNOW LEVELS. POPULATED QPF VALUES RATHER HEFTY...BUT SNOW RATIOS NOT SO MUCH INITIALLY. TAKEN OVER A PERIOD THROUGH SUNDAY OR MONDAY... THE PEAKS OF THE SANGRE DE CRISTO AND SAN JUANS MAY SEE 1 TO 2 FEET OF SNOW. BUT SINCE SNOW LEVELS RISE AND FALL SUFFICIENTLY...DECIDED TO KEEP THE WINTER HIGHLIGHTS MORE DEFINITIVE TIME WISE. THEREFORE AN INITIAL WINTER WEATHER ADVY WILL BE ISSUED FOR THE SAN JUAN...JEMEZ AND SANGRE DE CRISTO MTS FOR LATE THIS EVENING THRU MIDDAY SATURDAY. LATER SHIFTS CAN ADD THE CHUSKA/CONTDVD ZONES IF JUDGED NECESSARY. MODELS IN TERRIBLE DISARRAY REGARDING THE SPEED OF THE INCOMING COLD FRONT SATURDAY. ECMWF GUIDANCE IS 20 DEG COLDER THAN OTHERS FOR THE CLAYTON HIGH TEMPERATURE. CONSEQUENTLY WINDS ARE OUT OF WHACK AS WELL... THEY COULD BE GUSTY FROM THE NORTH OR GUSTY FROM THE SOUTH. DECIDED TO TAKE THE MIDDLE ROAD AND TRIMMED HIGHS BACK FROM INHERITED MAX T GRID. BY SATURDAY NIGHT...POTENTIAL FOR SEVERE STORMS SHOULD BE FINISHED...BUT UNSETTLED WX WITH CONTINUING SNOW ACCUMULATIONS FOR THE HIGHER TERRAIN WILL BE THE RULE INTO SUNDAY AT LEAST. SHOWERY WX WILL BE FOUND MONDAY AND TUESDAY AS LOBES OF ENERGY ROTATE OVER NORTHERN AND EASTERN NM... THOUGH AREAL COVERAGE SHOULD WANE WITH TIME. BY NEXT THURSDAY THE UPPER RIDGE WILL FINALLY RECLAIM THE SOUTHERN ROCKIES. && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED IN SOME PARTS OF THE FORECAST AREA TODAY... A VERY TRICKY AND CHAOTIC WEATHER SCENARIO IS IN STORE FOR TODAY WITH A WIDE GAMUT OF WEATHER ELEMENTS LITTERING THE FORECAST. AS HAS BEEN DISCUSSED REPEATEDLY THIS WEEK...THE DRYLINE HAS INDEED BEEN ADVANCING WESTWARD INTO NM EARLY THIS MORNING. THIS IS BOOSTING RH RECOVERIES IN THE FAR EASTERN PLAINS. THERE IS HIGH ANTICIPATION ON HOW THIS FEATURE WILL EVOLVE INTO THE AFTERNOON WITH SUBSTANTIAL CONSEQUENCES EMANATING FROM ITS LOCATION. THE UPPER LOW THAT HAS TAKEN A DIVE SOUTHWARD OUT OF THE PACIFIC NORTHWESTERN STATES IS POISED TO BE IN AZ BY THIS AFTERNOON. A STOUT 120KT JET ON THE BACK SIDE OF THIS COULD CAUSE THE LOW TO DIG FARTHER SOUTH THAN WHAT MODELS ARE CURRENTLY INDICATING...AND THIS WOULD HAVE A DIRECT CORRELATION TO HOW FAR WEST THE DRYLINE AND THE PARENT LEE SIDE SURFACE LOW/TROUGH SET UP. HAVE BUILT TODAYS FORECAST WITH THE DRYLINE JUST A HAIR WEST OF THE NM-TX/OK BORDER. EXPECT A VERY SHARP GRADIENT OF DEWPOINTS...VERY DRY TO THE WEST OF THE DRYLINE...VERY MOIST EAST OF IT WITH SIMILAR RH TRENDS. FOR LOCALES WEST OF THE DRYLINE...THIS WOULD SPELL CRITICAL RH FOR MUCH OF THE CENTRAL HIGH PLAINS AND TO AN EXTENT EVEN IN PORTIONS OF THE NORTHEASTERN PLAINS. SOME CAVEATS WOULD INCLUDE EXTENSIVE CLOUD COVER NORTH OF THE INTERSTATE 40 CORRIDOR...POTENTIALLY DAMPENING THE AFTERNOON DRYING TREND SOME. IT SHOULD ALSO BE REITERATED THAT THE DRYLINE WILL ACT AS A FOCAL POINT FOR THUNDERSTORM DEVELOPMENT NEAR THE TX BORDER WITH STRONG/SEVERE CELLS POSSIBLE THIS AFTERNOON/EVENING. DEVELOPING PRECIPITATION WILL ALSO FILL IN OVER NORTHWESTERN NM...AND COOLER TEMPERATURES WILL SPILL INTO WESTERN NEW MEXICO. AS IF THE MOISTURE/CLOUD/PRECIP PICTURE WASN/T COMPLICATED ENOUGH...THE WINDS WILL ALSO BE A CONCERN TODAY. THE SOUTHWESTERLY WINDS ALOFT WILL CONTINUE TO STRENGTHEN AHEAD OF THE UPPER LOW...AND SUFFICIENT MOMENTUM IN THE WELL-MIXED BOUNDARY LAYER WILL ENABLE WINDY CONDITIONS TO SPREAD...PRIMARILY ACROSS THE SOUTHERN AND EASTERN TIERS OF ZONES. AT LEAST 3 TO 6 HOURS OF CRITICAL WINDS APPEAR TO COINCIDE WITH CRITICAL RH OVER THE RIO GRANDE VALLEY SOUTH OF INTERSTATE 40...AND ALSO IN THE EAST CENTRAL PLAINS ON THE DRY SIDE OF THE DRYLINE. HAINES INDICES THAT WERE SPIT OUT BY THE FORECAST MODELS ALMOST SEEM UNDERCOOKED IN THESE CRITICAL AREAS AND NOT NECESSARILY REFLECTIVE OF THE STEEP TEMPERATURE LAPSE RATES...BUT NONETHELESS VALUES OF 5 ARE PRESENTLY IN THERE. ALL THIS TO SAY THAT THE FIRE WEATHER WATCH FOR FWZ 106 AND FWZ 108 WILL BE UPGRADED TO A RED FLAG WARNING. AFTER TODAY CRITICAL FIRE WEATHER CONDITIONS WILL TAKE A SABBATICAL. WITH THE UPPER LOW CROSSING INTO NEW MEXICO INTO SATURDAY...THE PATTERN WILL SHAPE UP TO BE A COOLER ONE WITH ELEVATED CHANCES FOR WETTING PRECIPITATION AND HIGH MOUNTAIN SNOW. THE DRYLINE IS STILL EXPECTED TO MOSTLY SHIFT EAST INTO TX SATURDAY...EXCEPT IN NORTHEAST NM WHERE HIGHER MOISTURE COULD SYNC UP WITH BACKING WINDS AND A NEARBY FRONT TO THE NORTH. THE WIND FORECAST WILL BE QUITE CHALLENGING INTO SATURDAY NIGHT AS THE FRONT SPILLS INTO THE NORTH CENTRAL TO NORTHEASTERN ZONES...EVENTUALLY SLIDING PAST THE CENTRAL MOUNTAIN CHAIN BEFORE DAWN SUNDAY. A GAP/CANYON WIND WILL LIKELY ENSUE WITH ACCELERATED GUSTS. THE UPPER LOW STILL APPEARS TO EXHIBIT SOME SHAKY AND ERRATIC MOTION INTO SUNDAY...MONDAY...AND TUESDAY. HOWEVER...THE MOTION DOES APPEAR TO BE VERY SLOW WITH A CLOSE ENOUGH PROXIMITY TO NM TO KEEP COOLER TEMPERATURES AND PRECIPITATION GOING IN THE FORECAST. THIS WILL KEEP CRITICAL FIRE WEATHER ON HOLD. 52 && .AVIATION 06Z TAF CYCLE AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH W CENTRAL NM FROM THE NW ON FRIDAY. THE LOW WILL DRAW A MOIST RETURN FLOW OUT OF THE SE INTO SE AND EVENTUALLY E CENTRAL NM LATE TONIGHT WITH LOW CLOUDS AND MVFR/IFR CONDITIONS ALONG AND E OF THE PECOS RIVER AND ALONG AND S OF THE CAPROCK FROM EARLY TO MID MORNING. KROW WILL PROBABLY BE ON THE EDGE OF THIS CLOUD SHIELD...SO CONFIDENCE IS ONLY MODERATE THAT THEY WILL EXPERIENCE A LOWER FLIGHT CATEGORY. KTCC COULD EXPERIENCE LOW CLOUDS...BUT CURRENT THINKING IS THAT DOWNSLOPE FLOW OFF THE CAPROCK SHOULD KEEP THEM AT BAY. THE UPPER LOW WILL ALSO STEER STRONGER WINDS OVER THE AREA ON FRIDAY...AND A STOUT LEE TROUGH WILL DEVELOP...INDUCING STRONG SW SFC WINDS IN MOST PLACES. TS/SHRA WILL DEVELOP ACROSS NW AND N CENTRAL PARTS OF THE FORECAST AREA ON FRIDAY AFTN AND EVENING AS THE LOW APPROACHES NM. FURTHER...THERE IS A SLIGHT RISK THAT THE DRYLINE WILL TRIGGER SOME SEVERE TS ACROSS FAR EASTERN COUNTIES DURING THE AFTN...THEN THEY SHOULD QUICKLY SHIFT E OF THE STATE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 36 54 33 / 40 50 50 30 DULCE........................... 61 32 50 23 / 60 60 60 40 CUBA............................ 61 30 49 28 / 50 40 50 50 GALLUP.......................... 63 28 49 27 / 20 40 50 30 EL MORRO........................ 61 28 47 25 / 20 40 60 40 GRANTS.......................... 66 32 50 28 / 20 30 50 30 QUEMADO......................... 67 32 51 29 / 20 30 50 40 GLENWOOD........................ 74 37 62 35 / 10 5 20 20 CHAMA........................... 55 29 44 21 / 60 70 70 50 LOS ALAMOS...................... 64 35 48 29 / 40 40 50 40 PECOS........................... 65 34 51 29 / 30 50 50 40 CERRO/QUESTA.................... 62 33 47 23 / 40 60 60 50 RED RIVER....................... 56 28 40 19 / 50 70 70 60 ANGEL FIRE...................... 59 29 43 21 / 50 70 60 60 TAOS............................ 64 34 49 24 / 30 50 50 40 MORA............................ 64 33 47 26 / 40 50 50 50 ESPANOLA........................ 71 39 56 31 / 30 30 40 30 SANTA FE........................ 67 35 53 29 / 30 40 40 40 SANTA FE AIRPORT................ 70 36 55 31 / 20 30 40 30 ALBUQUERQUE FOOTHILLS........... 70 40 55 36 / 20 20 30 30 ALBUQUERQUE HEIGHTS............. 74 43 58 39 / 10 20 30 30 ALBUQUERQUE VALLEY.............. 75 43 59 39 / 10 20 20 30 ALBUQUERQUE WEST MESA........... 74 41 58 37 / 20 20 30 30 LOS LUNAS....................... 76 43 60 38 / 10 20 20 30 RIO RANCHO...................... 73 41 57 36 / 20 20 30 30 SOCORRO......................... 78 45 61 38 / 10 10 20 20 SANDIA PARK/CEDAR CREST......... 68 36 52 31 / 20 30 40 40 TIJERAS......................... 69 38 53 33 / 20 30 30 40 MORIARTY/ESTANCIA............... 72 36 55 31 / 10 20 20 30 CLINES CORNERS.................. 68 35 53 30 / 20 20 20 20 GRAN QUIVIRA.................... 72 40 55 32 / 10 10 20 20 CARRIZOZO....................... 74 45 59 35 / 5 5 10 10 RUIDOSO......................... 68 41 52 32 / 10 5 10 10 CAPULIN......................... 72 36 47 27 / 20 60 60 40 RATON........................... 73 38 49 29 / 20 50 60 40 SPRINGER........................ 71 38 50 30 / 20 40 40 30 LAS VEGAS....................... 69 35 51 28 / 20 30 40 30 CLAYTON......................... 76 44 53 35 / 20 50 60 40 ROY............................. 74 40 55 32 / 10 40 40 30 CONCHAS......................... 79 47 60 38 / 10 30 30 20 SANTA ROSA...................... 80 46 61 36 / 5 10 10 10 TUCUMCARI....................... 85 50 68 38 / 10 30 30 30 CLOVIS.......................... 81 51 69 40 / 10 30 20 20 PORTALES........................ 82 52 70 41 / 10 30 20 20 FORT SUMNER..................... 83 50 69 39 / 5 10 10 10 ROSWELL......................... 86 50 73 42 / 5 10 5 10 PICACHO......................... 79 47 65 37 / 5 5 5 10 ELK............................. 74 45 58 34 / 5 5 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ106-108. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ508-509-520-523>540. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO NOON MDT SATURDAY FOR THE FOLLOWING ZONES... NMZ510>515. &&
Hazardous weather outlook, Apr 14, 4:11 AM MDT, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 411 AM MDT THU APR 14 2016 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 411 AM MDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND EAST OF THE PECOS VALLEY FRIDAY AND FRIDAY NIGHT...WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. ISOLATED STRONG TO SEVERE STORMS ARE ALSO POSSIBLE SATURDAY OVER THE FAR EASTERN PLAINS. IN ADDITION...GUSTY SOUTH TO SOUTHWEST WINDS TO AROUND 50 MPH ARE ANTICIPATED FRIDAY AFTERNOON MAINLY SOUTH AND EAST...WHERE POTENTIAL FOR A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS EXISTS. THERE IS ALSO POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS OVER THE HIGHER TERRAIN OF NORTH CENTRAL NEW MEXICO AND ALONG THE CONTINENTAL DIVIDE FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY AND FRIDAY NIGHT ALONG AND EAST OF THE PECOS RIVER VALLEY DUE TO SEVERE THUNDERSTORMS. SPOTTERS ARE ENCOURAGED TO REPORT ADVERSE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:48 AM MDT | Wind Advisory | ABQ | 16 hr | |
| Apr 15, 4:15 AM MDT | Winter Weather Advisory | ABQ | 32 hr | |
| Apr 15, 1:33 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Apr 15, 1:38 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 37 min |
| Apr 15, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 51 min |
| Apr 15, 5:49 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 41 min |
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.